# SDR UPS09554712

- Difficulty date: January 3, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 17,097 hours, 11,149 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103072
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FRAME DENTED BS 1560 STR 25L.  TRIMMED OUT DAMAGE MEASURES W=1.0",L=.600 IAW B757-200 SRM 53-00-07-2R STEP 1.  HFEC INSP TRIMMED AREA PER NTM 51-00-19 PT6.  NO CRACK INDICATIONS NOTED.  PERFORMED INS CUT OF 0.04" AND AFFECTED AREA IAW B757-200 SRM 53-00- 07-2R STEP 2.  REMOVED INITIAL SPLICE P/N 146N1042-19 IAW B757-200 SRM 53-00-07-2R, REMOVED STRINGER CLIP FROM STA 1560L IAW B757-200 SRM 53-00-07-2R.
